Alert archive / Florida / Flash Flood Warnings in 2020
Flash Flood Warning 20, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Aug 19, 2020, 2:44 PM EDT for Palm Beach County, Florida. It was in force for 96 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2020, 2:44 PM EDT (18:44 UTC)
- Expired
- Aug 19, 2020, 4:20 PM EDT
- In force
- 96 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 138 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 3:15 PM EDT | FLOOD | 1 Sw Palm Beach, FL | VIDEO ON SOCIAL MEDIA SHOWS ROADS PARTIALLY SUBMERGED IN THE PROSPECT PARK NEIGHBORHOOD OF WEST PALM BEACH FROM HEAVY RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2014 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
172
WGUS52 KMFL 191844
FFWMFL
FLC099-192145-
/O.NEW.KMFL.FF.W.0020.200819T1844Z-200819T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
244 PM EDT Wed Aug 19 2020
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Northeastern Palm Beach County in southeastern Florida...
* Until 545 PM EDT.
* At 244 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
West Palm Beach, Boynton Beach, Jupiter, Palm Beach Gardens, Lake
Worth, Riviera Beach, Palm Beach, Tequesta, Juno Beach, Ocean
Ridge, Greenacres, Palm Springs, North Palm Beach, Lantana, Lake
Park, Atlantis, Haverhill, Cloud Lake, Port Of Palm Beach and
Downtown West Palm Beach.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 2697 8000 2683 7996 2678 7995 2668 7995
2651 8002 2668 8017 2697 8014
FLASH FLOOD...RADAR INDICATED
$$
FELL1 follow-up statement
561
WGUS72 KMFL 192020
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
420 PM EDT Wed Aug 19 2020
FLC099-192030-
/O.CAN.KMFL.FF.W.0020.000000T0000Z-200819T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
420 PM EDT Wed Aug 19 2020
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN PALM BEACH
COUNTY...
The heavy rain has ended. However, light rain continues and a Flood
Advisory remains in place. Water does take time to recede. Please
continue to heed remaining road closures.
LAT...LON 2697 8000 2683 7996 2678 7995 2672 7996
2651 8002 2668 8017 2697 8014
$$
FELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 1:51 PM EDT, 53 minutes earlier.
Area forecast discussion, Aug 19, 1:51 PM EDT, 53 minutes before
Area Forecast Discussion National Weather Service Miami FL 151 PM EDT Wed Aug 19 2020 .Aviation... Showers and isolated thunderstorms over the local waters through the remainder of today into the evening hours. Waterspouts have been reported and confirmed over portions of the nearshore Atlantic waters. Thunderstorms this afternoon may produce locally gusty and erratic winds, along with sub-MVFR conditions. Upped wind gusts to 30 kt in/near storms, though may need short-fused AMDs for stronger than anticipated winds and perhaps IFR VIS/CIGs. Convection chances increasing yet again tomorrow. && .Prev Discussion... /issued 1137 AM EDT Wed Aug 19 2020/ Update... An amplified flow pattern exists aloft, with moisture channel imagery revealing troughing extending from the Great Lakes region into the Gulf of Mexico and downstream ridging shunted east of our area across the western Atlantic. This pattern was resulting in deep south-southwesterly tropospheric flow locally, along with increasing moisture advection through the mid levels. The precipitable water value reflects this by showing a modest increase from yesterday's value from 1.8 to 2 inches. An uptick in mid to upper tropospheric flow is noted as well as the upper trough axis resides nearer to our area. An upper level cloud shield is currently in place across much of South Florida (left over from this morning's convection), and this is placing a temporary damper on both heating and the ability of either sea breeze to advance inland. Already this cloud shield has begun to erode from the southwest, and believe that after a recovery period and plentiful diabatic heating another round of showers and storms is likely to develop this afternoon. Given SSW steering flow the greatest afternoon/evening thunderstorm coverage should be focused from the east coast metro areas towards the northern Everglades and Lake Okeechobee regions, although the Gulf Coast should see at least scattered coverage given their proximity to the upper trough. While the steering flow should be somewhat progressive (on the order of 10+ kt), localized heavy rainfall/urban flooding is possible, especially for the east coast metro areas. Given cooling temperatures aloft, increasing mid- level tropospheric flow, and increased forcing for large-scale ascent a few stronger storms are possible, with strong to locally damaging wind being the primary threat. The greatest potential for this appears to be from the Lake Okeechobee region towards Palm Beach County. This risk is somewhat conditional and will depend upon this morning's trends in addition to the quality of insolation received today. Made a few adjustments to sky and weather grids to account for radar and satellite trends. Also adjusted hourly temps downward slightly in the near term for areas with ongoing cloud coverage and showers. The remainder of the forecast is on track. Prev Discussion... /issued 342 AM EDT Wed Aug 19 2020/ Short Term... Today through Thursday... The trough of low pressure will remain nearly stationary over the Gulf of Mexico through Thursday. This will keep a south to southwest steering flow over South Florida allowing for tropical moisture to work into the region from the Caribbean Sea. At the same time, couple of short waves will move around the base of the trough and through South Florida. One of them will move through South Florida this afternoon into this evening and another one will move through the region on Thursday. These short waves will help to enhance the showers and thunderstorms over South Florida today and again on Wednesday with the best coverage over the interior and east coast metro areas. A few of the storms could become strong in the afternoon into the evening hours today and again on Thursday, as the 500 mb temps will be in the -8 to -9C range. The best areas that could see the strong storms will be over the Lake Okeechobee and northeast areas of South Florida where the sea breezes and lake breeze collide. The primary impacts from the strong storms will be gusty winds, small hail, heavy rainfall and frequent lightning strikes. Highs will be a little bit cooler today and again Thursday compare to the last couple of days in the lower 90s except around 90 west coast metro areas due to more coverage of the showers and thunderstorms. Lows will remain in the 70s, except around 80 over the east coast metro areas tonight. Long Term... Thursday night through Tuesday night... A 500mb trough continues to sit over the eastern US on Friday. With a moderate Bermuda high, the low level flow will be from the southeast, while the mid and upper level flow will be more southwesterly.This should allow for plenty of moisture to continually feed any convection over the area on Friday. By the weekend, both the GFS and the ECMWF are showing the Bermuda high should build to the west, which would shift the wind more easterly. This would favor the interior and Gulf coast for the best chances of showers and thunderstorms for the weekend. By Sunday, the 500mb trough weakens, and lifts to the north, allowing for weak high pressure aloft to build over the area again. However, this likely will not significantly hinder convective development. The change in the pattern may be a factor in the steering and possible development of a tropical wave that should approach the area for the beginning of the week. However, models are bouncing all over the place with each run. Where the ECMWF had a formed tropical system over the Atlantic waters near South Florida, it now has no developed storm. The GFS, which had no significant storm yesterday, now develops a storm just north of Cuba, and moves it across the Florida keys, into the Gulf of Mexico, towards the LA, Al, and MS coastlines. For now, have continued to cap PoPs at 54, keeping the chances of convection in the high end chance category as there is way too much uncertainty to make any kind of definitive forecast with this system. If the Bermuda high does build strong enough, the system could miss the area entirely. If it is weaker than forecast, it could allow a system to go north much earlier, which may or may not affect South Florida. With the system not even developed yet, it is way too early to make any reasonable forecast, and may be this way for another couple of days. Marine... The winds will remain south southwest today through Thursday before going back to an easterly direction this weekend. The wind speeds will also remain at 10 knots or less through Thursday before increasing to 10 to 15 knots this weekend. This will keep both the Gulf and the Atlantic seas at 2 feet or less, except increasing to 2 to 4 feet in the Atlantic waters this weekend. Therefore, boating conditions looks good through this weekend outside of any showers or thunderstorms. Aviation... Showers and storms should again develop over the interior areas this afternoon and push eastward into the east coast TAF sites late this afternoon where VCTS will be in effect from 19Z until 02Z. KPAF taf site will see VCTS morning hours before VCSH afternoon hours. The east coast sea breeze will also develop and push slowly inland allowing for the east coast TAF sites to go from westerly this morning to easterly after 19Z this afternoon. KAPF taf site will remain westerly today. Ceiling and Vis will also remain in VFR conditions but could fall into MVFR or IFR conditions with passage of showers and thunderstorms. && .Preliminary Point Temps/PoPs... West Palm Beach 78 90 78 91 / 50 80 20 60 Fort Lauderdale 80 90 80 90 / 40 70 20 60 Miami 80 91 80 91 / 40 70 20 60 Naples 78 91 77 92 / 20 60 40 80 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Aviation...03/Fell
Hazardous weather outlook, Aug 19, 11:19 AM EDT, 3 hours 25 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1119 AM EDT Wed Aug 19 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 200330- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1119 AM EDT Wed Aug 19 2020 ...A Few Strong Storms Possible Today... ...Locally Heavy Rainfall and Urban Flooding Possible... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered to numerous thunderstorms are possible, favoring interior and east coast areas. Some of the storms could become strong late this afternoon into early this evening with frequent lightning, strong wind gusts, small hail, funnel clouds, and brief heavy downpours. Wind: The strongest storms will be capable of producing wind gusts to 50 mph, especially across the interior and eastern portions of South Florida late this afternoon and evening. Flooding: Heavy downpours with showers and storms could lead to isolated street flooding across vulnerable low-lying metro areas that have received heavy rainfall over the past several days. Hail: The strongest storms will be capable of producing hail up to dime size, especially across the interior and eastern portions of South Florida late this afternoon into this evening. Waterspouts: Isolated waterspouts are possible over the Gulf waters this morning shifting to the Atlantic, Biscayne Bay and Lake Okeechobee waters this afternoon into this evening. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Scattered to numerous thunderstorms are forecast each afternoon into the early evening hours, with a focus across the interior and eastern portions of South Florida. Locally strong wind gusts, lightning, funnel clouds, and localized flooding across urban and poorly drained areas from heavy rainfall are possible. South Florida could see an increase in deeper tropical moisture early next week which should help enhance showers and thunderstorm coverage along with potential of heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Aug 19, 1:59 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
159 PM EDT WED AUG 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM MARINE TSTM WIND 2 NE DANIA BEACH 26.09N 80.12W
08/19/2020 M42 MPH BROWARD FL MESONET
A 42 MPH (36 KT) THUNDERSTORM WIND GUST WAS
MEASURED BY THE MESONET STATION XPEG PORT
EVERGLADES ASSOCIATED WITH A STRONG LINE OF
THUNDERSTORMS. STATION ELEVATION: 135 FT.
&&
FELLSpecial weather statement, Aug 19, 2:00 PM EDT, 44 minutes before
Special Weather Statement National Weather Service Miami FL 200 PM EDT Wed Aug 19 2020 FLZ066-067-069-070-075-191845- Coastal Collier County FL-Hendry FL-Inland Collier County FL- Mainland Monroe FL-Inland Palm Beach County FL- 200 PM EDT Wed Aug 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLLIER AND SOUTHEASTERN HENDRY COUNTIES UNTIL 245 PM EDT... * At 200 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Hendry Correctional, or 17 miles east of Ave Maria, moving northeast at 20 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Ave Maria, Golden Gate Estates, Immokalee, Carnestown, Naples Manor, Lely Resort, Copeland, Hendry Correctional, Big Cypress Seminole Reservation, Big Cypress National Preserve, West Toll Gate On Alligator Alley, Orangetree, Lely, South Blocks Golde, Sunniland, Fakahatchee Strand State Preserve, Picayune Strand State Forest, Bunker Hill, Intersection I-75 And Everglades Blvd and Miles City. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2580 8118 2609 8174 2661 8131 2646 8082 TIME...MOT...LOC 1800Z 223DEG 16KT 2634 8116 SPM
Special weather statement, Aug 19, 2:03 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Miami FL
203 PM EDT Wed Aug 19 2020
FLZ063-066-067-191845-
Hendry FL-Inland Palm Beach County FL-Glades FL-
203 PM EDT Wed Aug 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY...
NORTHWESTERN PALM BEACH AND SOUTHERN GLADES COUNTIES UNTIL 245 PM
EDT...
* At 203 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Buckhead Ridge to near Clewiston. Movement was northeast at 55 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Belle Glade, Clewiston, Pahokee, South Bay, Montura, Canal Point,
Lake Harbor, Okeelanta, Devils Garden, Belle Glade Camp, Fremd
Village-Padgett Island and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2706 8085 2700 8087 2696 8097 2695 8098
2689 8100 2688 8091 2679 8082 2691 8070
2698 8069 2702 8064 2702 8063 2696 8061
2696 8041 2651 8058 2659 8118 2710 8090
2710 8082
TIME...MOT...LOC 1803Z 234DEG 49KT 2706 8088 2671 8098
SPMSpecial weather statement, Aug 19, 2:23 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
223 PM EDT Wed Aug 19 2020
FLZ067-068-072-168-191930-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
223 PM EDT Wed Aug 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PALM BEACH COUNTY UNTIL
330 PM EDT...
* At 223 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Loxahatchee NWR, or near
Wellington, moving northeast at 10 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with this
storm.
* Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
Wellington, Jupiter, Palm Beach Gardens, Lake Worth, Riviera Beach,
Palm Beach, Tequesta, Highland Beach, Juno Beach, Ocean Ridge,
Greenacres, Royal Palm Beach, Palm Springs, North Palm Beach,
Lantana and Lake Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2691 8003 2658 8003 2633 8005 2634 8047
2658 8046 2696 8036 2696 8014 2697 8014
2697 8008
TIME...MOT...LOC 1823Z 241DEG 8KT 2657 8027
FryeLocal storm report, Aug 19, 2:24 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EDT WED AUG 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND GST 1 NW DANIA BEACH 26.07N 80.15W
08/19/2020 M40 MPH BROWARD FL ASOS
THE ASOS STATION KFLL FORT
LAUDERDALE/HOLLYWOOD INTL AIRPORT MEASURED A
40 MPH WIND GUST FROM A PASSING
THUNDERSTORM. STATION ELEVATION: 5 FT.
&&
FELLLocal storm report, Aug 19, 2:35 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
235 PM EDT WED AUG 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST 2 S LIGHTHOUSE POINT 26.26N 80.08W
08/19/2020 M45 MPH AMZ651 FL MESONET
WXFLOW MESONET STATION XHBI HILLSBORO INLET
MEASURED A 45 MPH (39 KT) WIND GUST
ASSOCIATED WITH A PASSING THUNDERSTORM.
STATION ELEVATION: 16 FT.
&&
SRBThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:19 PM EDT | Special Weather Statement | MFL | Palm Beach | 56 min |
| Aug 18, 9:43 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Aug 18, 10:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 19, 12:39 AM EDT | Special Weather Statement | MFL | Martin | 51 min |
| Aug 19, 12:55 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 104 min |
| Aug 19, 7:21 AM EDT | Special Marine Warning | MFL | 39 min | |
| Aug 19, 8:21 AM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
| Aug 19, 8:37 AM EDT | Special Weather Statement | MFL | Miami-Dade | 53 min |
| Aug 19, 9:07 AM EDT | Special Weather Statement | MFL | Monroe | 38 min |
| Aug 19, 9:33 AM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Aug 19, 12:04 PM EDT | Special Weather Statement | MFL | Glades | 56 min |
| Aug 19, 12:05 PM EDT | Special Marine Warning | MFL | 40 min | |
| Aug 19, 12:59 PM EDT | Special Weather Statement | MFL | Glades | 46 min |
| Aug 19, 1:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 19, 1:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Aug 19, 1:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| Aug 19, 1:21 PM EDT | Special Marine Warning | MFL | 54 min | |
| Aug 19, 1:25 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Aug 19, 1:28 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Aug 19, 1:49 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 19, 1:58 PM EDT | Special Marine Warning | MFL | 49 min | |
| Aug 19, 2:00 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 45 min |
| Aug 19, 2:03 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Aug 19, 2:07 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 38 min |
| Aug 19, 2:10 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 4 hr |
| Aug 19, 2:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 19, 2:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 67 min |
| Aug 19, 2:38 PM EDT | Special Marine Warning | MFL | 37 min | |
| Aug 19, 2:45 PM EDT | Special Weather Statement | MFL | Collier | 60 min |
| Aug 19, 3:18 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 57 min |
| Aug 19, 5:22 PM EDT | Special Marine Warning | MFL | 68 min | |
| Aug 19, 5:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 19, 6:43 PM EDT | Special Marine Warning | MFL | 92 min |
Nearby
Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.